Alert archive / California / Gale Warnings in 2016
Gale Warning 7, NWS Los Angeles, CA
NWS Los Angeles, CA issued this gale warning at Mar 8, 2016, 9:43 AM PST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 8, 2016, 9:43 AM PST (17:43 UTC)
- Expired
- Mar 8, 2016, 2:21 PM PST
- In force
- 5 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
606 WHUS76 KLOX 081743 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 943 AM PST TUE MAR 8 2016 PZZ670-090145- /O.CAN.KLOX.GL.W.0006.000000T0000Z-160309T0000Z/ /O.EXB.KLOX.SC.Y.0025.000000T0000Z-160309T1100Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 943 AM PST TUE MAR 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS TO 30 KT ARE EXPECTED WHEN WINDS ARE STRONGEST. * SEAS...COMBINED SEAS OF 14 TO 17 FEET WITH PERIODS AROUND 14 SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WIND AND SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ645-090145- /O.CAN.KLOX.GL.W.0006.000000T0000Z-160309T0000Z/ /O.EXA.KLOX.SC.Y.0025.000000T0000Z-160309T0500Z/ POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM- 943 AM PST TUE MAR 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS TO 30 KT ARE EXPECTED WHEN WINDS ARE STRONGEST. * SEAS...COMBINED SEAS OF 12 TO 15 FEET WITH PERIODS AROUND 14 SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WIND AND SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-090145- /O.NEW.KLOX.GL.W.0007.160308T1743Z-160309T0500Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA INCLUDING SANTA CRUZ ISLAND- 943 AM PST TUE MAR 8 2016 ...GALE WARNING IN EFFECT UNTIL 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS...WEST WINDS 15 TO 25 KT WITH GUSTS TO 30 KT ARE EXPECTED WHEN WINDS ARE STRONGEST. * SEAS...COMBINED SEAS OF 9 TO 12 FEET WITH PERIODS AROUND 14 SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ673-676-090145- /O.EXT.KLOX.GL.W.0006.000000T0000Z-160309T1100Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 943 AM PST TUE MAR 8 2016 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PST WEDNESDAY... * WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 40 KT ARE EXPECTED WHEN WINDS ARE STRONGEST. * SEAS...COMBINED SEAS OF 14 TO 17 FEET WITH PERIODS AROUND 14 SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ655-090145- /O.CON.KLOX.SC.Y.0025.000000T0000Z-160309T0500Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND ANACAPA ISLANDS- 943 AM PST TUE MAR 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WIND AND SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
1 follow-up statement
454 WHUS76 KLOX 082221 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 221 PM PST TUE MAR 8 2016 PZZ650-090500- /O.CAN.KLOX.GL.W.0007.000000T0000Z-160309T0500Z/ /O.EXA.KLOX.SC.Y.0025.000000T0000Z-160309T0500Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA INCLUDING SANTA CRUZ ISLAND- 221 PM PST TUE MAR 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...WEST WINDS 15 TO 25 KT WITH GUSTS TO 30 KT ARE EXPECTED WHEN WINDS ARE STRONGEST. * SEAS...COMBINED SEAS OF 9 TO 12 FEET WITH PERIODS AROUND 14 SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WIND AND SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-676-090630- /O.CON.KLOX.GL.W.0006.000000T0000Z-160309T1100Z/ WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 221 PM PST TUE MAR 8 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... * WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 40 KT ARE EXPECTED WHEN WINDS ARE STRONGEST. * SEAS...COMBINED SEAS OF 14 TO 17 FEET WITH PERIODS AROUND 14 SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ670-090630- /O.CON.KLOX.SC.Y.0025.000000T0000Z-160309T1100Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- 221 PM PST TUE MAR 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WIND AND SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ645-090500- /O.CON.KLOX.SC.Y.0025.000000T0000Z-160309T0500Z/ POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM- 221 PM PST TUE MAR 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WIND AND SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ655-090500- /O.CON.KLOX.SC.Y.0025.000000T0000Z-160309T0500Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND ANACAPA ISLANDS- 221 PM PST TUE MAR 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WIND AND SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this gale warning went out at Mar 8, 9:25 AM PST, 18 minutes earlier.
Area forecast discussion, Mar 8, 9:25 AM PST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
925 AM PST TUE MAR 8 2016
.SYNOPSIS...
ABOVE NORMAL TEMPERATURES AND FAIR SKIES WILL CONTINUE THROUGH
THURSDAY IN HIGH PRESSURE. PRECIPITATION WILL ARRIVE ON FRIDAY AND
POSSIBLY CONTINUE INTO EARLY NEXT WEEK. TEMPERATURES WILL REMAIN
NEAR SEASONAL NORMALS.
&&
.SHORT TERM...(TDY-THU)
*** MID MORNING DISCUSSION UPDATE ***
AFTER A CHILLY MORNING... TEMPERATURES ARE WARMING NOTABLY ACROSS
THE REGION. WILL NEED TO KEEP AN EYE ON THIS AND MAY NEED TO BUMP
THE AFTERNOON TEMPERATURE FORECAST A BIT. MOST LOCATIONS WILL HAVE
NEAR NORMAL TEMPERATURES FOR THE FIRST DAY IN A WHILE RATHER THAN
WELL ABOVE OR BELOW.
WINDS HAVE DIMINISHED IN MOST LOCATIONS BUT REMAIN GUSTY NEAR PASSES
AND CANYONS... IN PARTICULAR IN SANTA BARBARA COUNTY. WINDS LOOK TO
STRENGTHEN AGAIN TONIGHT AND MAY REQUIRE ANOTHER ROUND OF WIND
ADVISORIES FOR SIMILAR LOCATIONS AS THIS MORNING.
BEYOND THE SHORT TERM THE NEXT ISSUE TO FOCUS UPON WILL BE THE
WEEKEND STORM EVENT. STILL SOME DEBATE REGARDING WHERE THE LOW
PRESSURE CENTER WILL CROSS INTO CALIFORNIA ON FRIDAY AND THEREFORE
HOW MUCH PRECIPITATION MAY COME WITH IT. A FEW WIGGLES IN THE WAVES
ON SUNDAY/MONDAY AND ANOTHER LOW TRANSIT ON TUESDAY WILL ALSO KEEP
THE LONG TERM FORECAST ACTIVE.
*** EARLY MORNING DISCUSSION ***
AFTER A FAIRLY RAUCOUS WEATHER PATTERN THINGS WILL BECOME MUCH MORE
PLACID FOR THE NEXT THREE DAYS. ALL MDLS AGREE THAT A RIDGE WILL BE
OVERHEAD FOR THE NEXT 72 HOURS.
JUST A LITTLE BIT OF CLEAN UP TO TAKE CARE OF. THE WINTER STORM
WARNING HAS EXPIRED BUT A WIND ADVISORY REMAIN IN PLACE FOR THE
L.A. MTNS TO ACCOUNT FOR THE NORTHERLY 45 MPH GUSTS. THESE NORTH
WINDS WILL MOVE DOWN FROM THE MTNS ROUGHLY ALONG THE VTA/LA
COUNTY BORDER AND WIND ADVISORIES ARE POSTED FOR THESE AREAS
THROUGH MID MORNING AS WELL.
OTHERWISE IT WILL BE MOSTLY SUNNY AND COOLISH DAY WITH MAX TEMPS A
COUPLE DEGREES BLO NORMAL.
THE RIDGE WILL BE FULLY IN PLACE ON WEDNESDAY. THERE WILL BE SOME
NORTH WINDS IN THE MORNING. THE NAM IN FACT SUGGESTS THAT THERE
WILL BE SOME ADVISORY LEVEL GUSTS...BUT IT HAS BEEN OVERDOING THE
WINDS OF LATE AND ITS MORE LIKELY THAT THE GUSTS WILL STAY UNDER
ADVISORY LEVELS IN THE MORNING. MAX TEMPS WILL JUMP 4 TO 8 DEGREESAND
WILL END UP 3 TO 6 DEGREES ABOVE NORMAL.
THURSDAY WILL BE A CHAMBER OF COMMERCE DAY. THE WINDS WILL BE
LIGHTER AS THE NORTH PRESSURE GRADIENT RELAXES. MAX TEMPS WILL NOT
CHANGE MUCH AND MOST OF THE COASTS AND VLYS WILL SEE HIGHS IN THE
LOWER TO MID 70S UNDER AMPLE SUNSHINE.
.LONG TERM...(FRI-MON)
IT IS VERY LIKELY GOING TO RAIN SOMETIME FROM MIDNIGHT FRIDAY TO
MIDNIGHT SATURDAY. EXACTLY WHEN IN THAT 24 HOUR TIME PERIOD THE
RAIN IS GOING TO START IS A MATTER OF SOME DEBATE. MDLS CHANGE THE
TIMING BY ABOUT 12 HOURS EVERY MDL RUN. 00Z MDLS PLACED THE RAIN
MORE TOWARDS EVENING AND THE FORECAST WAS SHIFTED THAT WAY BUT THE
06Z MDLS SUGGEST IT WILL FALL MORE DURING THE DAY. THE 06Z NAM
JUST CAME IN AND ALSO HINTS AT A MORE DURING THE DAY RAIN EVENT AS
WELL. THE STORM IS LOOKING A LITTLE WETTER AS WELL AND NOW IT
LOOKS LIKE IT WILL WILL PRODUCE ABOUT AN INCH TO AN INCH AND A
HALF OF RAIN. MAX TEMPS WILL PLUMMET 15 TO 20 DEGREES FROM
THURSDAYS VALUES AND WILL BE ABOUT 10 DEGREE BLO NORMAL.
SATURDAY WILL BE COOL AND BREEZY WITH PERHAPS A LINGERING SHOWER
OR TWO COMING IN THE WESTERLY FLOW ALOFT. MAX TEMPS WILL REBOUND A
FEW DEGREES BUT WILL STILL REMAINING BLO NORMAL.
ALL MDLS AGREE THAT THERE WILL BE AN UNSETTLED WEATHER PATTERN
OVER THE AREA SUNDAY THROUGH TUESDAY. THE MDLS DO NOT AGREE MUCH
AT ALL ON THE EXACT TIMING AND STRENGTH OF THE VARIOUS SYSTEMS SO
FOR NOW BROAD BRUSHED IN SOME CLOUDS AND CHANCE POPS AND WILL WAIT
FOR A LITTLE MORE MDL CLARITY IN THE NEXT FEW DAY.
&&
.AVIATION...08/12Z.
AT 1100Z AT KLAX...THERE WAS NO MARINE INVERSION.
SOME CLOUDS ACROSS THE MTNS...AND INTERIOR SECTIONS OF SLO AND SBA
COUNTIES...WITH MVFR TO IFR CONDS THROUGH MID MORNING.
ELSEWHERE...SKIES WERE MOSTLY CLEAR...AND EXPECT VFR CONDS
THROUGH THE PD. LOCALLY GUSTY N WINDS EXPECTED THIS MORNING IN THE
MTNS...THE WESTERN VALLEYS OF LOS ANGELES COUNTY...THE ERN VALLEYS
OF VTU COUNTY...COASTAL SECTIONS OF L.A. COUNTY BELOW PASSES AND
CANYONS FROM MALIBU TO HOLLYWOOD...AND THE S COAST OF SBA COUNTY.
LOCAL LLWS IN THESE AREAS...WITH MDT UDDF.
KLAX...HIGH CONFIDENCE IN THE 12Z TAF WITH VFR CONDS EXPECTED
THROUGH THE PD. THERE IS A 20 PERCENT CHANCE THAT NLY CROSS
WINDS WILL GUSTS TO BETWEEN 20 AND 25 KT THROUGH 18Z.
KBUR...HIGH CONFIDENCE IN THE 12Z TAF WITH VFR CONDS EXPECTED
THROUGH THE PD. THERE IS A 20 PERCENT CHANCE OF NLY WIND
GUSTS TO 25 KT.
&&
.MARINE...08/300 AM.
WINDS WILL SLOWLY DIMINISH AND SEAS WILL SLOWLY SUBSIDE ACROSS THE
COASTAL WATERS THROUGH TONIGHT. FAIRLY GOOD CONFIDENCE THAT WINDS
WILL DROP BELOW GALE FORCE ACROSS THE SBA CHANNEL LATER THIS
MORNING...AND ACROSS THE OUTER WATERS AND NORTHERN INNER WATERS BY
LATE AFTERNOON. GALES WILL HAVE TO BE REPLACED BY SCA THROUGH AT
LEAST LATE TONIGHT...AND IN SOME LOCATIONS...SEAS MAY REMAIN
ABOVE SCA THRESHOLDS ONCE WINDS DIMINISH LATE TONIGHT.
SCA CONDS ACROSS THE SOUTHERN INNER WATERS WILL LIKELY PERSIST
INTO THIS EVENING.
&&
.BEACHES...07/200 PM.
HIGH SURF WILL PEAK THIS AFTERNOON THROUGH TUESDAY MORNING.
MODERATE CONFIDENCE THAT SURF WILL EXCEED HIGH SURF WARNING
CRITERIA OF 20 FEET ON THE CENTRAL COAST AND 15 FEET FOR FAVORED
WEST-FACING BEACHES SOUTH OF POINT CONCEPTION INTO TUESDAY
MORNING. SURF WILL BEGIN TO DIMINISH ON TUESDAY BUT WILL REMAIN
ABOVE HIGH SURF ADVISORY CRITERIA THROUGH TUESDAY NIGHT.
COASTAL FLOODING IS POSSIBLE AROUND TIMES OF HIGH TIDE...AROUND
900 PM THIS EVENING... AND 830 AM TUESDAY.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH SURF WARNING IN EFFECT UNTIL NOON PST TODAY FOR ZONES
34-35-40-41-87. (SEE LAXCFWLOX).
COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING
FOR ZONES 34-35-40-41-87. (SEE LAXCFWLOX).
HIGH SURF ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON
FOR ZONE 39. (SEE LAXCFWLOX).
WIND ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING FOR ZONES
39-41-44>46-52>54-547. (SEE LAXNPWLOX).
PZ...GALE WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR
ZONES 645-670-673-676. (SEE LAXMWWLOX).
GALE WARNING IN EFFECT UNTIL 9 AM PST THIS MORNING FOR ZONE
650. (SEE LAXMWWLOX).
SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING
FOR ZONE 655. (SEE LAXMWWLOX).
&&
PUBLIC...RORKE/KJ
AVIATION...DB
MARINE...DB
BEACHES...SWEET/DB
SYNOPSIS...SETO/KJ
WEATHER.GOV/LOSANGELESHazardous weather outlook, Mar 7, 2:40 PM PST, 19 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 240 PM PST MON MAR 7 2016 CAZ034>041-044>046-051>054-059-087-088-547-548-081400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 240 PM PST MON MAR 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY A STRONG COLD FRONT WILL BRING HEAVY RAIN...HEAVY MOUNTAIN SNOW...THUNDERSTORMS...VERY STRONG AND GUSTY WINDS...AND FLOODING TO THE AREA TODAY AND IN TO TUESDAY MORNING. GALE FORCE WINDS WILL AFFECT THE COASTAL WATERS. HIGH SURF WILL CREATE VERY HAZARDOUS CONDITIONS IN AND NEAR TO THE SURFZONE. * WINTER STORM WARNING.......SEE WWUS46 KLOX - WSWLOX FOR DETAILS * * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FLOOD ADVISORY.............SEE WGUS86 KLOX - FLSLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY RAIN IS POSSIBLE FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. JLD
In the hours before
Local storm report, Mar 8, 7:11 AM PST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
711 AM PST TUE MAR 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM NON-TSTM WND GST 4 N CHATSWORTH 34.33N 118.60W
03/08/2016 M56 MPH LOS ANGELES CA MESONET
MESONET STATION OAT MOUNTAIN /E3126/
&&
HALLThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 9:34 PM PST | Small Craft Advisory | LOX | 35 hr | |
| Mar 8, 3:14 PM PST | Wind Advisory | LOX | Los Angeles | 18 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.